International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 7, Number 2 (2015)

8 articles

  1. On The Stabilization of the Linear Kawahara Equation with Periodic Boundary Conditions

    Patricia N. da Silva, Carlos F. Vasconcellos

    Int. J. Anal. Appl. 7 (2015), 96–103

  2. A Spectral Analysis of Linear Operator Pencils on Banach Spaces with Application to Quotient of Bounded Operators

    Bekkai Messirdi, Abdellah Gherbi, Mohamed Amouch

    Int. J. Anal. Appl. 7 (2015), 104–128

  3. Analysis of Discrete Mittag - Leffler Functions

    N. Shobanadevi, J. Jagan Mohan

    Int. J. Anal. Appl. 7 (2015), 129–144

  4. Best approximation of the Dunkl Multiplier Operators Tk,â„“,m

    Fethi Soltani

    Int. J. Anal. Appl. 7 (2015), 145–152

  5. On a Type of Projective Semi- Symmetric Connection

    S. K. Pal, M. K. Pandey, R. N. Singh

    Int. J. Anal. Appl. 7 (2015), 153–161

  6. On The Iterated Exponent of Convergence of Solutions of Linear Differential Equations

    Abdallah EL FARISSI

    Int. J. Anal. Appl. 7 (2015), 162–170

  7. The S-Transform on Hardy Spaces and Its Duals

    Sunil Kumar Singh, Baby Kalita

    Int. J. Anal. Appl. 7 (2015), 171–178

  8. Existence Result for Nonlinear Initial Value Problems Involving the Difference of Two Monotone Functions

    J.A. Nanware

    Int. J. Anal. Appl. 7 (2015), 179–184